MathSciNet Relay Station
MathSciNet bibliographic data
MR209602 (35 #499) 34.65 (57.00)
Peixoto, M. M. On an approximation theorem of Kupka and Smale. J. Differential Equations 3 1967 214–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement